Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 30, NWS Fort Worth, TX

May 10, 2021Dallas County, Denton County, Texas

NWS Fort Worth, TX issued this river flood warning at May 10, 2021, 11:00 PM CDT for Dallas County, Denton County, Texas. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
May 10, 2021, 11:00 PM CDT (04:00 UTC)
Expired
May 12, 2021, 12:00 PM CDT
In force
37 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Dallas County, TX, Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Elm Fork Trinity River near Carrollton (CART2). The gauge peaked at 8.59 ft at May 11, 2021, 4:00 AM CDT.

actionminormoderate681005/1105/1205/13
Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08055500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

016 
WGUS44 KFWD 110400
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
1100 PM CDT Mon May 10 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  Cowleech Fork Sabine River At Greenville affecting Hunt County.

  South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and 
  Rockwall Counties.

  Elm Fork Trinity River Near Carrollton affecting Denton and 
  Dallas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC113-121-112200-
/O.NEW.KFWD.FL.W.0030.210511T0400Z-210512T1700Z/
/CART2.1.ER.210511T0005Z.210511T0315Z.210512T0500Z.NO/
1100 PM CDT Mon May 10 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Elm Fork Trinity River Near Carrollton.
* From this evening to Wednesday afternoon.
* At 10:15 PM CDT Monday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has quickly risen above flood stage and hover 
  around 8 feet until tomorrow night.
* Impact...At 8.0 feet, Minor flooding will occur upstream from the 
  gage, near the city golf course.


&&

LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700

$$

TXC231-112200-
/O.NEW.KFWD.FL.W.0031.210511T1109Z-210512T1815Z/
/GNVT2.1.ER.210511T1109Z.210511T1800Z.210512T0615Z.NO/
1100 PM CDT Mon May 10 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Cowleech Fork Sabine River At Greenville.
* From Tuesday morning to Wednesday afternoon.
* At 10:45 PM CDT Monday the stage was 8.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning and crest to around 16 feet early tomorrow 
  afternoon. It should then fall below flood stage early Wednesday 
  morning.
* Impact...At 14.0 feet, Minor out of bank flooding will occur along 
  the river reach.
* Impact...At 15.0 feet, Caution should be exercised near the river 
  as water begins to flow out of the banks.


&&

LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619

$$

TXC231-257-397-112200-
/O.NEW.KFWD.FL.W.0032.210512T0824Z-210513T0057Z/
/QLAT2.1.ER.210512T0824Z.210512T1200Z.210512T1256Z.NO/
1100 PM CDT Mon May 10 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the South Fork Sabine River Near Quinlan.
* From late Tuesday night to Wednesday evening.
* At 10:45 PM CDT Monday the stage was 4.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Wednesday morning to a crest of around 15.5 feet Wednesday 
  morning. It will then fall below flood stage late Wednesday 
  morning.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.


&&

LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634

$$

Bonnette
5 follow-up statements
845 
WGUS84 KFWD 111333
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
833 AM CDT Tue May 11 2021

...The Flood Warning is extended for the following rivers in Texas...

  Elm Fork Trinity River Near Carrollton affecting Denton and 
  Dallas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC113-121-120745-
/O.EXT.KFWD.FL.W.0030.000000T0000Z-210513T0200Z/
/CART2.1.ER.210511T0005Z.210511T0900Z.210512T1400Z.NO/
833 AM CDT Tue May 11 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Elm Fork Trinity River Near Carrollton.
* Until Wednesday evening.
* At 8:15 AM CDT Tuesday the stage was 8.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 8.5 feet 
  this afternoon. It will then fall below flood stage late tomorrow 
  morning.
* Impact...At 8.0 feet, Minor flooding will occur upstream from the 
  gage, near the city golf course.


&&

LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700

$$

Schroeder
727 
WGUS84 KFWD 111910
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
210 PM CDT Tue May 11 2021

...The Flood Warning continues for the following rivers in Texas...

  Elm Fork Trinity River Near Carrollton affecting Denton and 
  Dallas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC113-121-121315-
/O.EXT.KFWD.FL.W.0030.000000T0000Z-210512T2200Z/
/CART2.1.ER.210511T0005Z.210511T0900Z.210512T1000Z.NO/
210 PM CDT Tue May 11 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Elm Fork Trinity River Near Carrollton.
* Until Wednesday afternoon.
* At 1:15 PM CDT Tuesday the stage was 8.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 8.4 feet 
  late this afternoon. It will then fall below flood stage late 
  tonight.
* Impact...At 8.0 feet, Minor flooding will occur upstream from the 
  gage, near the city golf course.


&&

LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700

$$

Schroeder
176 
WGUS84 KFWD 120154 RRA
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
854 PM CDT Tue May 11 2021

...The Flood Warning continues for the following rivers in Texas...

  Elm Fork Trinity River Near Carrollton affecting Denton and 
  Dallas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC113-121-121900-
/O.EXT.KFWD.FL.W.0030.000000T0000Z-210512T1900Z/
/CART2.1.ER.210511T0005Z.210511T0900Z.210512T0700Z.NO/
854 PM CDT Tue May 11 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Elm Fork Trinity River Near Carrollton.
* Until Wednesday afternoon.
* At 8:15 PM CDT Tuesday the stage was 8.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 6.9 feet late 
  Sunday evening.
* Impact...At 8.0 feet, Minor flooding will occur upstream from the 
  gage, near the city golf course.


&&

LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700

$$

Garcia
900 
WGUS84 KFWD 120609
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
109 AM CDT Wed May 12 2021

...The Flood Warning is extended for the following rivers in Texas...

  Elm Fork Trinity River Near Carrollton affecting Denton and 
  Dallas Counties.

...The Flood Warning continues for the following rivers in Texas...

  Trinity River At Dallas affecting Dallas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC113-130015-
/O.EXT.KFWD.FL.W.0035.000000T0000Z-210513T1248Z/
/DALT2.1.ER.210511T2222Z.210512T1200Z.210513T0048Z.NO/
109 AM CDT Wed May 12 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Trinity River At Dallas.
* Until Thursday morning.
* At 12:00 AM CDT Wednesday the stage was 31.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will rise to to near 33 feet this morning. It 
  will then fall below flood stage this evening.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used 
  for cattle grazing will occur. Low water crossings near the river 
  will begin to flood.


&&

LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$

TXC113-121-122100-
/O.EXT.KFWD.FL.W.0030.000000T0000Z-210512T2100Z/
/CART2.1.ER.210511T0005Z.210511T0900Z.210512T0900Z.NO/
109 AM CDT Wed May 12 2021

...The Flood Warning is now in effect until late this afternoon...

The Flood Warning continues for
  the Elm Fork Trinity River Near Carrollton.
* Until this afternoon.
* At 12:15 AM CDT Wednesday the stage was 8.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected has crested and continues to fall 
  toward the lower end of minor flood stage. By sunrise, the river 
  will likely fall below flood stage.
* Impact...At 8.0 feet, Minor flooding will occur upstream from the 
  gauge, near the city golf course.


&&

LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700

$$

Bain
132 
WGUS84 KFWD 121338
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
838 AM CDT Wed May 12 2021

...The Flood Warning is extended for the following rivers in Texas...

  Trinity River At Dallas affecting Dallas County.

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Elm Fork Trinity River Near Carrollton affecting Denton and 
  Dallas Counties.

...The Flood Warning continues for the following rivers in Texas...

  Trinity River At Trinidad affecting Navarro and Henderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC113-121-121445-
/O.CAN.KFWD.FL.W.0030.000000T0000Z-210512T1338Z/
/CART2.1.ER.210511T0005Z.210511T0900Z.210512T0900Z.NO/
838 AM CDT Wed May 12 2021

...The Flood Warning for the Elm Fork Trinity River Near Carrollton 
has been cancelled...

The Flood Warning is cancelled for
  the Elm Fork Trinity River Near Carrollton.
* At 8:15 AM CDT Wednesday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to fall to 6.9 feet Monday 
  morning.


&&

LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700

$$

TXC113-130745-
/O.EXT.KFWD.FL.W.0035.000000T0000Z-210513T1310Z/
/DALT2.1.ER.210511T2222Z.210512T1500Z.210513T0110Z.NO/
838 AM CDT Wed May 12 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Trinity River At Dallas.
* Until Thursday morning.
* At 8:00 AM CDT Wednesday the stage was 32.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain fairly constant through 
  this afternoon. It will then fall below flood stage this evening.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used 
  for cattle grazing will occur. Low water crossings near the river 
  will begin to flood.


&&

LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
      3269 9676 3278 9687

$$

TXC213-349-130745-
/O.EXT.KFWD.FL.W.0037.210513T0000Z-210517T1500Z/
/TDDT2.1.ER.210513T0000Z.210515T0600Z.210517T0300Z.NO/
838 AM CDT Wed May 12 2021

...The Flood Warning is now in effect until late Monday morning...

The Flood Warning continues for
  the Trinity River At Trinidad.
* From this evening to Monday morning.
* At 8:00 AM CDT Wednesday the stage was 30.9 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 36.0 feet early Saturday morning. It will 
  then fall below flood stage late Sunday evening.
* Impact...At 37.0 feet, Minor flooding to woodlands and low land 
  areas will occur on the right bank of the river.


&&

LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626

$$

Hernandez

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 10, 8:20 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 10, 8:20 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
820 PM CDT Mon May 10 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Tuesday/

Ample MUCAPE and effective shear combined with isentropic upglide
above the frontal inversion to result in numerous thunderstorms
across North Texas this evening. A hail threat will be maintained
with this activity due to steep lapse rates and the ability for
convection to take on an elevated supercellular storm mode.
Convection should be able to continue through the rest of this
evening, but may lessen overnight as the column experiences
convective overturning and undergoes some modest stabilization.

Another round of widespread convection should materialize
sometime tomorrow morning with another strong wave of isentropic
ascent. This should traverse most of the CWA throughout the
course of the day. More marginal lapse rates through the mid
levels and slightly weaker shear are expected to be in place as
this occurs, which should keep the potential for strong/severe
storms lower than this evening's convection. However, some sub-
severe hail will certainly be possible with more robust cells. The
main concern may be from heavy rainfall and flooding with
isolated areas possibly receiving a few inches in a short time
span. This wave should taper off from west to east late tomorrow
afternoon or evening.

Outside of convective chances, other forecast concerns include the
potential for some dense fog tonight, while abnormally cool
conditions persist. The main area for fog potential will be
roughly west of I-35 and south of I-20, and we'll need to keep an
eye on a potential Dense Fog Advisory overnight. Temperatures
will mostly hover in the mid 50s to upper 60s for the next 36
hours beneath overcast skies with some mist/drizzle possible
elsewhere.

-Stalley

&&

.LONG TERM... /Issued 339 PM CDT Mon May 10 2021/
/Tuesday night Through Next Weekend/

Another cold front arrives in late Tuesday afternoon and night
period across the area, as a strong mid level impulse moves
gradually to the south and east of the CWA through Wednesday
morning. This will continue the highest rain chances across
Central and East Texas, while continuing the well below normal and
wet conditions. I did begin to undercut the NBM PoPs gradually
after midnight and through Wednesday, as the CWA begins to
experience gradually increasing mass subsidence aloft. I
maintained lower thunderstorm possibilities versus actual PoPs, as
enough MUCAPE and steep enough lapse rates linger to allow for
some discharge potential above the cool near surface frontal
layer. Though the potential for localized heavy rainfall and an
isolated flood threat continue Tuesday evening, I expect the
heavier convective rainfall to begin shifting toward the Texas
Coast and the Lower Mississippi River Valley as we move into early
Wednesday. Little diurnal range between low and high temperatures
Wednesday are expected to continue as low level cold advection
and expansive cloud cover keep temperatures from responding.
Continuing cloud cover from weak isentropic low level ascent over
the shallow frontal boundary and light northeast winds will likely
keep things cool and moist Wednesday night. Decreasing clouds and
increasing insolation on Thursday should allow for a gradual
modification of the airmass and a warm up back into upper 60s to
mid 70s on Thursday. This will be the transition day and likely
the trickiest day to forecast temperatures, as temperatures could
be warmer, or cooler if cloud cover decreases more or less than
currently depicted in the forecast.

Increasing ridging aloft across the Western U.S. and Rockies will
bring a drier northwest flow regime across North and Central
Texas by Friday. Shortwave ridging then takes hold for much of the
weekend, before breaking down in response to a lead shortwave
transiting the area well in advance of an organizing and
strengthening trough over the Great Basin well to the west. At the
surface, strengthening lee cyclogenesis across the Central High
Plains will bring gusty southerly surface winds and moisture
return back northward across the area moving into next weekend.
This will also bring the humidity back northward, as well as more
seasonable temperatures indicative of mid-May around here. Lows in
the 60s and humid highs in the 80s will make their return.

Though low convective chances increase late Saturday and into
Sunday, it doesn't appear severe weather will be a major issue
due to a strengthening elevated mixed layer/capping inversion
across the area. The more established severe weather threat
appears to be confined across West Texas and the Texas Panhandle
in the vicinity of an established surface dryline, hotter
temperatures likely in the 90s, and strong instability that
correlate with increasingly divergent mid level flow over that
area. Deterministic models want to cut off and deepen the energy
across the Desert Southwest and Northwest Mexico early next week,
while ensembles prefer a deep, but slow-moving open trough that
brings off and on convective chances to the Southern Plains. As is
usually the case with deep, southern latitude systems, finer
details and and potential for more significant weather will likely
iron themselves out with time.

05/

&&

.AVIATION... /NEW/
/00z TAFs/

A few more hours of TSRA impacts are possible at DFW area airports
before convection tapers off somewhat later this evening.
Afterwards, predominantly IFR or even LIFR conditions should exist
into tomorrow morning at all TAF sites. Another round of TSRA is
expected sometime tomorrow morning with additional TSRA expected at
all TAF sites. Right now, the most likely window for this would
be about 15z to 19z, but this timing could change by a couple
hours in either direction depending on trends. Activity should
taper off from west to east in the afternoon or evening.
Otherwise, some visibility reductions are possible throughout the
period, particularly at Waco tomorrow morning when some borderline
dense fog is possible. Poor flying conditions with IFR/LIFR cigs
should persist into tomorrow night.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    56  64  57  67  55 /  80  90  60  20  10
Waco                60  68  58  66  56 /  50  90  70  40  20
Paris               54  59  54  65  51 /  70  90  60  20  10
Denton              54  61  54  65  52 /  70  90  50  20  10
McKinney            55  60  55  66  53 /  80  90  50  20  10
Dallas              58  64  58  67  56 /  90  90  60  20  10
Terrell             56  63  55  66  52 /  90  90  60  20  10
Corsicana           59  68  58  67  55 /  70  90  70  30  20
Temple              59  71  60  67  56 /  40  80  70  40  20
Mineral Wells       54  62  53  64  51 /  50  90  40  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 10, 5:50 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
550 PM CDT Mon May 10 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
550 PM CDT Mon May 10 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorm chances will continue through tonight. A few strong to
severe storms containing hail are possible, especially in North Texas
this evening. Gusty storm outflow winds can't be ruled out across
eastern Central Texas if storms develop near a stalled front. In
addition, brief heavy rainfall may also result in minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorm chances will continue through Wednesday. While the
overall severe weather threat will be low, localized heavy rainfall
may lead to isolated instances of flash flooding across eastern
Central Texas late Tuesday into Tuesday night. Mainstem rivers across
this area may also experience enough run off for the potential for
minor flooding in nearby farmland.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 10, 10:11 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1011 PM CDT Mon May 10 2021

TXZ094-095-110400-
Lamar TX-Fannin TX-
1011 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR AND EAST CENTRAL
FANNIN COUNTIES UNTIL 1100 PM CDT...

At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dodd City, or 8 miles east of Bonham, moving northeast at 50 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Paris, Honey Grove, Dodd City, Windom and Toco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.

&&

LAT...LON 3388 9554 3389 9551 3388 9551 3389 9546
      3387 9545 3387 9539 3370 9549 3348 9605
      3359 9615 3386 9587 3384 9584 3384 9582
      3386 9581 3384 9577 3386 9575 3389 9575
      3388 9570 3391 9567 3392 9563 3391 9555
TIME...MOT...LOC 0310Z 237DEG 42KT 3358 9603

Bain
Local storm report, May 10, 10:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             LAVON                   33.03N 96.43W
05/10/2021  E1.25 INCH       COLLIN             TX   EMERGENCY MNGR

            QUARTER TO HALF DOLLAR SIZE HAIL IN LAVON.

&&

MSS
Local storm report, May 10, 10:19 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             1 SSW LAVON             33.01N 96.44W
05/10/2021  U1.00 INCH       COLLIN             TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

MSS
Local storm report, May 10, 10:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             1 NNE LAVON             33.04N 96.43W
05/10/2021  U1.00 INCH       COLLIN             TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

MSS
Local storm report, May 10, 10:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             LAVON                   33.03N 96.43W
05/10/2021  E1.50 INCH       COLLIN             TX   PUBLIC

            SOCIAL MEDIA PHOTO.

&&

MSS
Local storm report, May 10, 10:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             2 ESE BALCH SPRINGS     32.71N 96.58W
05/10/2021  E1.00 INCH       DALLAS             TX   EMERGENCY MNGR

            1 INCH HAIL AT I-20 NEAR BELT LINE RD.

&&

MSS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:05 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson55 min
May 10, 7:19 PM CDTSpecial Weather StatementFWDHunt26 min
May 10, 7:22 PM CDTSpecial Weather StatementFWDDallas23 min
May 10, 7:36 PM CDTSpecial Weather StatementFWDDallas24 min
May 10, 7:38 PM CDTSpecial Weather StatementFWDJohnson37 min
May 10, 8:13 PM CDTSpecial Weather StatementFWDErath32 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningFWDErath43 min
May 10, 8:47 PM CDTSpecial Weather StatementFWDTarrant28 min
May 10, 8:56 PM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Tarrant3 hr
May 10, 9:00 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant30 min
May 10, 9:27 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman63 min
May 10, 9:30 PM CDTSpecial Weather StatementFWDFannin45 min
May 10, 9:50 PM CDTSpecial Weather StatementFWDHunt25 min
May 10, 10:07 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall42 min
May 10, 10:11 PM CDTSpecial Weather StatementFWDFannin49 min
May 10, 10:26 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 10, 10:29 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman61 min
May 10, 11:00 PM CDTRiver Flood WarningFWDHunt46 hr
May 10, 11:00 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall57 hr
May 10, 11:32 PM CDTSpecial Weather StatementFWDKaufman43 min
May 11, 12:42 AM CDTRiver Flood WarningFWDDallas2 hr
May 11, 12:51 AM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
May 11, 1:10 AM CDTSpecial Weather StatementFWDVan Zandt50 min
May 11, 3:20 AM CDTFlash Flood WatchFWDAnderson, Delta, Freestone, Henderson, Hopkins, Hunt and 6 more15 hr
May 11, 11:12 AM CDTSpecial Weather StatementFWDCherokee18 min
May 11, 12:38 PM CDTSpecial Weather StatementFWDErath37 min
May 11, 12:48 PM CDTAreal Flood AdvisoryFWDDallas, Ellis, Johnson, Tarrant3 hr
May 11, 1:42 PM CDTAreal Flood AdvisoryFWDComanche, Hamilton, Mills3 hr
May 11, 1:52 PM CDTRiver Flood WarningFWDDallas11 hr
May 11, 2:02 PM CDTSpecial Weather StatementFWDLeon28 min
May 11, 2:09 PM CDTSpecial Weather StatementFWDHenderson36 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningFWDLeon28 min
May 11, 2:37 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 11, 3:01 PM CDTSpecial Weather StatementFWDAnderson29 min
May 11, 3:16 PM CDTSpecial Weather StatementFWDBell29 min
May 11, 3:35 PM CDTSpecial Weather StatementFWDFalls25 min
May 11, 4:04 PM CDTRiver Flood WarningFWDDallas40 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.